# SDR CA080328011

- Difficulty date: March 28, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 727-200
- Engine: Pwa JT8D9A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF OUT, NR 2 ENGINE FIRE WARNING CAME ON. THE THROTTLES WERE RETARDED AND THE WARNING EXTINGUISHED. THE AC RETURNED TO AIRPORT.  AFTER INVESTIGATION, MAINTENANCE FOUND THE DUCT FOR THE FUEL HEAT VALVE HAD COME OUT OF ITS SLEEVE CAUSING A DUCT LEAK. THE DUCT WAS REPAIRED AND LEAK CHECKED SERVICEABLE. (TC NR 20080328011)
